# SDR DXTA200803202

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99121253EX
- Part serial: 92018
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 174 hours, 143 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

STARTER DISENGAGE PROBLEM - ABORTED LT ENG START WHEN N2 AT 25% AND NO N1.  ENG APPEARED TO SHUTDOWN NORMALLY.  F/O CHECKED, ENG WAS STILL RUNNING AND SMOKE WAS COMING OUT OF GENERATOR EXHAUST VENT, SHUT THE ENG DOWN USING THE ENG FIRE SWITCH, ABOUT 20 SECONDS AFTER THROTTLE TO CUTOFF.  TROUBLESHOT TO STARTER GEN. REMOVED AND REPLACED NR 1 ENG STARTER GEN. OPS CHECK GOOD ALL WORK DONE IAW MM 80-11-01.
